# SDR 08FDEA04538

- Difficulty date: October 24, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,885 hours, 37,731 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: AV13J5144
- Part serial: 06397
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: O

## Discrepancy

DURING DESCENT A HYDRAULIC SYSTEM LOST ALL QTY.  COMPLIED WITH QRH LOSS OF ALL HYDRAULIC SYSTEM A.   ALT  FLAPS AND MANUAL GEAR EXT SYST A ENG 1 AND 2 FLAP  SHUTOFF SWITCHES CLOSED FOR MORE THAN 5 MIN WITH ENGINES RUNNING.  REMOVED AND REPLACED RT FLAP BYPASS VALVE PER MM 27-51-151-4. ALSO REPLACED A SYS. CASE DRAIN FILTERS PER MM 29-11-041-2
